Some results and problems in the theory of additive functions

Kátai, Imre: Some results and problems in the theory of additive functions. Acta scientiarum mathematicarum, (30) 3-4. pp. 305-311. (1969)

[img] Cikk, tanulmány, mű
math_030_fasc_003_004_305-311.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 3-4
Page Range: pp. 305-311
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 311. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14239

Actions (login required)

View Item View Item